Differential and Integral Equations

The Cauchy problem for a generalized Zakharov system

Corinne Laurey

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 8, Number 1 (1995), 105-130.

First available in Project Euclid: 21 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q99: None of the above, but in this section


Laurey, Corinne. The Cauchy problem for a generalized Zakharov system. Differential Integral Equations 8 (1995), no. 1, 105--130. https://projecteuclid.org/euclid.die/1369143786

Export citation